# SDR R61A20110058

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 17,416 hours, 12,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED RT MLG SHOWED UP EVEN THOUGH IT WAS DOWN, ALONG WITH LG LEVER DISAGREE MSG AND BRAKE CTRL FAULT, CREW DECLARED EMERGENCY AND PERFORMED GO-AROUND.  LANDED WITHOUT INCIDENT IN PHL.  MAINTENANCE PERFORMED OPS CHECKS AND FUNCTIONAL CHECKS OF UPLOCK AND PROX SYSTEM, LUBED MLG UPLOCK ROLLERS, PERFORMED NUMEROUS GEAR SWINGS ALL PER EMB AMM, AND NO DEFECTS WERE FOUND.  A/C WAS THEN RETURNED TO SERVICE.
